I have started this thread on behalf of MoodyGypsy. Darren
I too am on effexor and have tried several times to come off the drug. It is a terrible drug to stop. After reading your post I am wondering if your Dr tried to "wean" you off along with the topamax or did she just take you off? If you just stopped taking it that could be why you are feeling so terrible.
I also forgot to mention that while I was trying to come off effexor, I was suffering from panic attacks and depression. I am now back on effexor and just taking the dosage as perscribed. Guess I will just have to stay on it. :0(
Everyone has a guardian angel. They help pick you up when you fall, comfort you through your times of need and help you appreciate the times when things are going well.
"A gold medal is a wonderful thing. But if your not enough without it, you will never be enough with it." - Irvine Blitzer (John Candy) in Cool Runnings
Moderator - Epilepsy Forum
Co-Moderator - Depression Forum
Help support the forums so we can support you: https://www.healingwell.com/donate